Iburopfen??

Discussion in 'Therapy and Medication' started by Pebble, May 10, 2010.

  1. Pebble

    Pebble Well-Known Member

    sorry not sure if this is the right place but I was just wondering if iburopfen was bad for you? Its just I can no longer swallow paracetemol and have been getting really bad headaches so have been taking 2 x double strength iburopfen to try to help it, have been taking these regularly throughout each day, I'm not really worried if they aren't good for you but was just wondering? x
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    too many are not good they can cause stomach ulcers affect ones liver If you have sever headaches there are better medication for that My daughter is on amitriptilline it prevents migraines and on tramadol or toradol for her headaches if they get worse. call doctor okay see what you can get that is more effective
     
  3. IV2010

    IV2010 Well-Known Member

    I get stomach ulcers and can't take ibubrofen at all....
    I recommend talking to your GP...you don't want to be suffering with ulcers as well..
     
  4. Pebble

    Pebble Well-Known Member

    dr recently perscribed amitriptyline too but I stopped taking it when I started getting more paranoid as was not sure if it was linked or not. I've never had stomach ulcers before but have always taken paracetemol but cant anymore. thank you for the help, I dont really like talking to drs as they probably just think I'm being stupid and I also get too nervous. Is it ok to take older child's calpol instead of paracetemol but take the amount to equal enough paracetemols? sorry for million and one questions
     
  5. IV2010

    IV2010 Well-Known Member

    how about asking the chemist at your local store then......they can usually help with this sort of thing....